# SDR SWAA2023012383380

- Difficulty date: December 19, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL HAD DAMAGED FASTENER HOLES.   DAMAGE AT SEVERAL FASTENER HOLES EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PARAGRAPH 4.B(6).  DAMAGE IS REPAIRABLE PER SRM 51-70-05-2R-6 AS DIRECTED BY SRM 53-40-70-2R-1. REMOVED DAMAGE ON THE BAG AND TOOL SIDE IAW SRM 51-70-05-2R-6 PARAGRAPH 4.A.  COMPLETED DAMAGE REMOVAL OF PREVIOUS REPAIRS THAT WERE DETERIORATED ON THE BAG SIDE EDGE BAND & 35EA FASTENER HOLES AND 1 DRAIN HOLE.  NO CONTAMINATION NOTED IAW SRM 51-70-05-2R-6 PARAGRAPH 4.A-D. FABRICATED INNER SURFACE REPAIR PLIES IAW SRM 51-70-05-2R-6 PARA 4E[.   INSTALLED PLIES IAW SRM 51-70-05-2R-6 PARAGRAPH 4 E.
